Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 52, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2007, 4:17 AM CDT for Dodge County, Mower County, Minnesota. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 4:17 AM CDT (09:17 UTC)
- Expired
- Jun 21, 2007, 4:45 AM CDT
- In force
- 28 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Dodge County, MN, Mower County, MN
The radar
The Minneapolis radar (KMPX), 127 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:20 AM CDT | HAIL 1 | 1 E Waltham, MN | |
| Jun 21, 4:20 AM CDT | HAIL 1 | 2 N Blooming Prairie, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 551 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 2355 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 210917 SVRARX MNC039-099-210945- /O.NEW.KARX.SV.W.0052.070621T0917Z-070621T0945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 417 AM CDT THU JUN 21 2007 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN DODGE COUNTY IN SOUTHEAST MINNESOTA... MOWER COUNTY IN SOUTHEAST MINNESOTA... * UNTIL 445 AM CDT * AT 413 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 30 AND COUNTY 3...OR ABOUT 13 MILES SOUTHWEST OF DODGE CENTER...AND MOVING SOUTHEAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 30 AND COUNTY 3 AND COUNTY ROADS 5 AND 6 AROUND 415 AM... BROOKSIDE CAMPGROUND AND GRAVES LANDING FIELD AROUND 420 AM... HAYFIELD AND COUNTY ROADS 1 AND 15 AROUND 425 AM... BROWNSDALE AND COUNTY ROADS 1 AND 7 AROUND 430 AM... INTERSTATE 90 AND COUNTY 1 AND I 90 EXIT 187 AROUND 435 AM... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. LAT...LON 4402 9305 4378 9306 4356 9266 4374 9249 $$ BOYNE
4 follow-up statements
000 WWUS53 KARX 210925 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 425 AM CDT THU JUN 21 2007 MNC039-099-210945- /O.CON.KARX.SV.W.0052.000000T0000Z-070621T0945Z/ DODGE MN-MOWER MN- 425 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR MOWER AND SOUTHWESTERN DODGE COUNTIES... AT 422 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR HIGHWAY 30 AND COUNTY 3...OR 13 MILES NORTH OF AUSTIN...MOVING SOUTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HAYFIELD AND WALTHAM AROUND 430 AM... COUNTY ROADS 1 AND 15 AND OSLO AROUND 435 AM... BROWNSDALE AND COUNTY ROADS 1 AND 7 AROUND 440 AM... GRAND MEADOW AND INTERSTATE 90 AND COUNTY 1 AROUND 445 AM... LAT...LON 4402 9305 4378 9306 4356 9266 4374 9249 $$ BOYNE
000 WWUS53 KARX 210930 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 429 AM CDT THU JUN 21 2007 MNC039-099-210945- /O.CON.KARX.SV.W.0052.000000T0000Z-070621T0945Z/ DODGE MN-MOWER MN- 429 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR MOWER AND SOUTHWESTERN DODGE COUNTIES... AT 426 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR BROOKSIDE CAMPGROUND...OR 11 MILES NORTH OF AUSTIN...MOVING SOUTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... COUNTY ROADS 1 AND 15 AND OSLO AROUND 435 AM... BROWNSDALE AND COUNTY ROADS 1 AND 7 AROUND 440 AM... GRAND MEADOW AND INTERSTATE 90 AND COUNTY 1 AROUND 445 AM... LAT...LON 4402 9305 4378 9306 4356 9266 4374 9249 $$ BOYNE
000 WWUS53 KARX 210938 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 438 AM CDT THU JUN 21 2007 MNC039-099-210945- /O.CON.KARX.SV.W.0052.000000T0000Z-070621T0945Z/ DODGE MN-MOWER MN- 438 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR MOWER AND SOUTHWESTERN DODGE COUNTIES... AT 436 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR SARGEANT...OR 14 MILES NORTHEAST OF AUSTIN...MOVING SOUTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GRAND MEADOW AND ELKTON AROUND 445 AM... LAT...LON 4402 9305 4378 9306 4356 9266 4374 9249 $$ BOYNE
000 WWUS53 KARX 210943 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 443 AM CDT THU JUN 21 2007 MNC039-099-210945- /O.CON.KARX.SV.W.0052.000000T0000Z-070621T0945Z/ DODGE MN-MOWER MN- 443 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR MOWER AND SOUTHWESTERN DODGE COUNTIES... AT 440 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR COUNTY ROADS 1 AND 7...OR 14 MILES NORTHEAST OF AUSTIN...MOVING SOUTHEAST AT 40 MPH. LAT...LON 4402 9305 4378 9306 4356 9266 4374 9249 $$ BOYNE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:20 AM CDT, 57 minutes earlier.
Area forecast discussion, Jun 21, 3:20 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 320 AM CDT THU JUN 21 2007 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT FORECAST CONCERNS INCLUDE HEAVY RAIN AND SEVERE WEATHER POTENTIAL TODAY THROUGH TONIGHT...THEN LINGERING RAIN CHANCES THROUGH SATURDAY MORNING. RADAR PRETTY LIT UP EARLY THIS MORNING WITH STRONG THUNDERSTORM ACTIVITY ALONG A NEARLY STATIONARY FRONTAL BOUNDARY WHICH HAS LAID UP FROM WEST TO EAST ACROSS SOUTHERN MN THROUGH CENTRAL WI. HAIL...SOME UP TO HALF DOLLAR SIZE WAS REPORTED IN THE STRONGEST STORM IN STRUM IN TREMPEALEAU CO AT 127 AM. STORMS WERE BEING FUELED BY DECENT MOISTURE CONVERGENCE ALONG THE FRONT AND 0-6KM BULK SHEAR OF 40-50KT TO SUSTAIN STRONGER UPDRAFTS. 00Z 21JUN07 GFS AND NAM STILL SHOWING SOME VARIANCE ON WHERE EXACTLY THIS FRONTAL BOUNDARY WILL WIND UP TODAY THROUGH FRIDAY. THIS WILL HAVE A DEFINITE IMPACT ON WHERE THE FOCUS FOR MCS DEVELOPMENT WILL LIE. HAVE GENERALLY TAKEN A BLEND OF THE TWO MODELS ON QPF AMOUNTS/PLACEMENT THROUGH THE PERIOD...WHICH IS IN LINE WITH 21Z SREF. FOR TODAY...THE MODELS ARE INDICATING THE MOISTURE CONVERGENCE WILL WANE THIS MORNING AS MOISTURE TRANSPORT DWINDLES. THIS WILL LEAD TO DECREASING SHRA/TS ACTIVITY LEADING INTO THE MORNING HOURS. MEANWHILE...THE FRONTAL BOUNDARY WILL END UP SOMEWHERE FROM ALONG THE MN/IA BORDER TO ALONG THE WI/IL BORDER. STRENGTHENING LOW PRESSURE OVER THE CENTRAL HIGH PLAINS THIS AFTERNOON WILL ENHANCE THE ISENTROPIC LIFT/MOISTURE TRANSPORT ACROSS THE FRONTAL BOUNDARY. MEANWHILE...ML MUCAPE INCREASES TO AROUND 4000J/KG THIS AFTERNOON WITH 0-6KM SHEAR AROUND 40KT. THIS WILL BE ENOUGH FOR PRETTY RAPID THUNDERSTORM DEVELOPMENT THIS AFTERNOON WITH THE LIKELIHOOD OF A FEW STORM REACHING SEVERE LEVELS. THE MAIN SEVERE THREAT WILL BE LARGE HAIL...BUT CANNOT RULE OUT AN ISOLATED TORNADO OR TWO VICINITY OF THE FRONTAL BOUNDARY WHERE ENHANCED INFLOW/HELICITY WILL EXIST. ALSO A CONCERN WILL BE HEAVY RAINFALL POTENTIAL THIS AFTERNOON THROUGH TONIGHT AS PRECIPITABLE WATER VALUES INCREASE TO AROUND 2 INCHES. RIGHT NOW IT APPEARS THE MAIN THREAT AREA FOR SEVERE/HEAVY RAINFALL POTENTIAL WILL BE ALONG AND SOUTH OF A LINE FROM LAKE CITY MN THROUGH RICHLAND CENTER WI. THE BOUNDARY APPEARS TO GET SHOVED A BIT MORE SOUTH TONIGHT INTO IA/IL WITH HELP FROM MCS ACTIVITY TO THE NORTH OF THE FRONT. MOISTURE TRANSPORT STILL APPEARS TO BE FAIRLY STRONG THROUGH AT LEAST 06Z FOR CONTINUED TS DEVELOPMENT NORTH OF THE FRONTAL BOUNDARY. CONTINUED TRAINING OF THE STORMS FROM NORTHWEST TO SOUTHEAST COULD LAY DOWN A GOOD AMOUNTS OF RAIN FOR SOME LOCALIZED FLOODING OF URBAN AND LOW-LYING AREA. A MID-LEVEL SHORTWAVE WILL THEN PROPAGATE SOUTHEAST ACROSS THE DAKOTAS INTO IA ON FRIDAY. THIS WILL AGAIN ENHANCE THE LIFT ACROSS THE STALLED BOUNDARY FOR MORE SHOWER AND THUNDERSTORMS. BETTER CAPE AND SHEAR/RESULTANT SEVERE STORM POTENTIAL APPEARS TO GET SHIFTED MORE SOUTH INTO CENTRAL IA. THE SHORTWAVE AND SHOWER/THUNDERSTORM COMPLEX EVENTUALLY MOVES SOUTHEAST INTO IL ON SATURDAY. HAVE KEPT A SMALL POP ACROSS FAR SOUTH AS THIS AREA IS TOO CLOSE TO NORTHERN PERIPHERY OF THIS DEPARTING COMPLEX. .LONG TERM...SUNDAY THROUGH WEDNESDAY 00Z 21JUN07 GFS/ECMWF STILL TRENDING TOWARD RIDGE OF HIGH PRESSURE BUILDING ACROSS THE UPPER MIDWEST/UPPER MISSISSIPPI RIVER VALLEY REGION THROUGH MONDAY FOR A PERIOD OF DRY AND WARMER WEATHER. BOTH MODELS CONTINUE TO SHOW A VIGOROUS SHORTWAVE TROUGH/SURFACE COLD FRONT MOVING ACROSS THE AREA TUESDAY/WEDNESDAY TIME FRAME FOR A CHANCE OF SHOWERS AND THUNDERSTORMS. CURRENT EXTENDED GRIDDED DATABASE HAS A GOOD HANDLE ON THIS SO NO CHANGES MADE AT THIS TIME. && .AVIATION... ONGOING CONVECTION ACROSS THE AREA SHOULD DISSIPATE DURING THE MORNING HOURS. REDEVELOPMENT THEN EXPECTED BY THIS AFTERNOON ALONG STALLED FRONTAL BOUNDARY EXTENDING FROM MN/IA BORDER TO THE WI/IL BORDER. DUE TO UNCERTAINTY OF EXACT LOCATION OF STRONGEST STORMS... WILL MAINTAIN MAINLY VFR CONDITIONS TODAY THROUGH TONIGHT AT KRST/KLSE TAF SITES. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...DAS AVIATION...DAS
Hazardous weather outlook, Jun 20, 12:06 PM CDT, 16 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1206 PM CDT WED JUN 20 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-211100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1206 PM CDT WED JUN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT MOVING THROUGH CENTRAL MINNESOTA AND NORTHERN WISCONSIN TODAY MAY HELP TRIGGER THUNDERSTORMS THIS AFTERNOON AS IT MOVES SOUTHWARD. IF ENOUGH INSTABILITY DEVELOPS...STORMS MAY INITIALLY FORM ALONG AND NORTH OF INTERSTATE 94 BUT MAY BUILD BACK TO THE WEST OR ACTUALLY DEVELOP ACROSS SOUTHERN MINNESOTA TOWARDS EVENING. THE MAIN SEVERE WEATHER THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. TIMING STILL LOOKS ON TRACK FOR INITIAL DEVELOPMENT AROUND MID AFTERNOON FROM CENTRAL MINNESOTA INTO NORTH CENTRAL WISCONSIN AND THEN SPREAD SOUTHEAST IN TIME. STORMS COULD AFFECT AREAS CLOSER TO INTERSTATE 90 BY LATE IN THE AFTERNOON OR DURING THE EARLY EVENING HOURS WITH OTHER AREAS ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN MORE LIKELY TO SEE ANY STORMS DURING THE EVENING BEFORE STORMS RACE TO THE SOUTHEAST. ADDITIONAL THUNDERSTORMS ARE POSSIBLE DURING THE EARLY MORNING HOURS OF THURSDAY AS ANOTHER THUNDERSTORM COMPLEX MOVES EAST THROUGH THE REGION. A FEW OF THESE THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER INCLUDING REPORTS OF DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FRONT WILL LINGER ACROSS THE AREA THROUGH FRIDAY NIGHT. SEVERAL THUNDERSTORM COMPLEXES ARE EXPECTED TO DEVELOP ACROSS THE DAKOTAS AND THEN MOVE EAST THROUGH THE REGION. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL OF BEING SEVERE BUT EXACT TRACK AND TIMING WILL BE DIFFICULT TO NARROW DOWN INITIALLY. CHECK OUR OUTLOOKS CLOSELY OVER THE NEXT FEW DAYS DURING THIS ACTIVE PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS MAY ALSO BE NEEDED FROM TIME TO TIME FROM LATE TONIGHT THROUGH FRIDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. SHEA
In the hours before
Local storm report, Jun 21, 1:32 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
132 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM HAIL STRUM 44.55N 91.39W
06/21/2007 M1.25 INCH TREMPEALEAU WI LAW ENFORCEMENT
IN ADDITION TO THE HAIL...THE OFFICER ESTIMATED 50 MPH
WINDS
&&
BOYNELocal storm report, Jun 21, 2:24 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
224 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM HAIL ROCHESTER 44.01N 92.48W
06/21/2007 E0.50 INCH OLMSTED MN BROADCAST MEDIA
KTTC REPORTED PEA TO HALF INCH DIAMETER HAIL
&&
BOYNELocal storm report, Jun 21, 2:31 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
231 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 AM HAIL ROCHESTER 44.01N 92.48W
06/21/2007 E0.75 INCH OLMSTED MN AMATEUR RADIO
&&
BOYNELocal storm report, Jun 21, 3:26 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
326 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM HAIL LAKE CITY 44.45N 92.28W
06/21/2007 M1.00 INCH WABASHA MN LAW ENFORCEMENT
&&
BOYNELocal storm report, Jun 21, 3:28 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
328 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 AM HAIL MANTORVILLE 44.07N 92.75W
06/21/2007 M0.75 INCH DODGE MN LAW ENFORCEMENT
&&
BOYNEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:01 AM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted | 44 min |
| Jun 21, 3:03 AM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 27 min |
| Jun 21, 3:16 AM CDT | Severe Thunderstorm Warning | ARX | Dodge | 20 min |
| Jun 21, 4:41 AM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 22 min |
| Jun 21, 4:48 AM CDT | Severe Thunderstorm Warning | ARX | Mower | 27 min |
| Jun 21, 5:54 AM CDT | Severe Thunderstorm Warning | ARX | Dodge | 36 min |
| Jun 21, 4:35 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 55 min |
| Jun 21, 5:10 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted | 35 min |
| Jun 21, 5:28 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower | 46 min |
| Jun 21, 5:46 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 29 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.